TMI copaxone q - women's stuff

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

TMI copaxone q - women's stuff

Postby MrsGeorge » Wed Sep 17, 2008 1:18 am

Guys - you might not wanna read this, it's a 'women's trouble' question!

Sorry for the TMI - For any ladies on copaxone - has it affected your cycle in any way? I am having issues and trying to work out what the cause is. Have been bleeding for 15 days now and the only options I can think of are either that the MS meds have screwed me up or that I have had another miscarriage (am waiting to hear my blood test results on that one). Anybody?
User avatar
MrsGeorge
Family Elder
 
Posts: 334
Joined: Mon Dec 10, 2007 3:00 pm

Advertisement

Postby Wonderfulworld » Thu Sep 18, 2008 10:49 am

Mrs George I never found it affected my cycle at all . My cycle is anything from 21-37 days but it has always been that way. Maybe worth your while to get checked out to see why such a long bleed. Hope it's nothing.
Wonderfulworld
Family Elder
 
Posts: 773
Joined: Sun Aug 27, 2006 2:00 pm
Location: Ireland

Long menstrual periods

Postby lyndacarol » Thu Sep 18, 2008 3:52 pm

I agree with WW--have this situation checked out; it is not "normal."

I always had lengthy menstrual periods, but was young, ignorant, and never pursued an explanation until pain started some years later. I had endometriosis, another "autoimmune" disease. It required surgery in order to allow me to become pregnant; and when it returned, I had to have a hysterectomy.
User avatar
lyndacarol
Family Elder
 
Posts: 2351
Joined: Thu Dec 22, 2005 3:00 pm

Postby MrsGeorge » Fri Sep 19, 2008 12:50 am

Thanks for your replies ladies. This is totally out of normal for me so i have had some bloods taken. I should be gettnig the results later today.

Done some research and it is not a copaxone side effect but could be as a result of the steroids I had at my last relapse 08/08.
User avatar
MrsGeorge
Family Elder
 
Posts: 334
Joined: Mon Dec 10, 2007 3:00 pm

Postby MrsGeorge » Tue Sep 23, 2008 1:06 am

I have the answer now and it is nothing to do with the copaxone. It is pregnancy-related. The blood test my dr did showed that I was pregnant. However this was monday last week. I am now waiting for the results of a second blood test to find out if I still am pregnant despite bleeding / spotting for 16 days in total. I don't hold out much hope.
User avatar
MrsGeorge
Family Elder
 
Posts: 334
Joined: Mon Dec 10, 2007 3:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: jackD


Contact us | Terms of Service